# SDR VGCA2020090983101

- Difficulty date: August 31, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 40,401 hours, 23,528 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Part time: 40,401 hours, 23,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING CENTER SECTION FRONT SPAR LOWER CHORD BETWEEN LBL 3.25 AND RBL 10.25.
